MathSciNet Relay Station
MathSciNet bibliographic data
MR2741978 (2011i:93079) 93C85 (05C85 93C57)
Liu, Huiyang; Xie, Guangming; Wang, Long Necessary and sufficient conditions for solving consensus problems of double-integrator dynamics via sampled control. Internat. J. Robust Nonlinear Control 20 (2010), no. 15, 1706–1722.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement